MAUDE Adverse Event Report: HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB100
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted for the device at the time of this report.A follow up report will follow with the information from the dhr.
 
Event or Problem Description
It was reported by the user that during a localizer procedure on (b)(6) 2025, the user experienced issues with the device "going off constantly" even when it is not near a clip.Additionally, the user reported that clip migration issues have been experienced.Malfunction mdr submitted due to reports of clip migration.The user reports four impacted devices; therefore, a separate mdr will be submitted for each device.No patient/user injury has been reported.No further information is currently available.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported by the user that during a localizer procedure on (b)(6) 2025, the user experienced issues with the device "going off constantly" even when it is not near a clip.Additionally, the user reported that clip migration issues have been experienced.Malfunction mdr submitted due to reports of clip migration.No patient/user injury has been reported.Initial evaluation: the device was returned to the post market quality laboratory for investigation.Visual inspection was conducted and there were no signs of physical damage.Investigation methods and findings: functional testing was conducted, the reader did not power on, the batteries were changed and the device did not function as expected.Therefore, the complaint can be confirmed.Cause/root cause: the complaint was confirmed based on the reader¿s inability to power on during functional testing, even after battery replacement.While the device met all acceptance criteria at the time of release per device history record (dhr) review, the observed behavior indicates a malfunction within the reader¿s internal power or electronic system.A definitive root cause could not be established based on the available evidence; however, the most probable cause is associated with a failure in the reader¿s internal power circuitry or electronic components, preventing the device from powering on as intended.Conclusion: the reported issue of inaccurate distance reading has not been confirmed; however, a reader power issue has been confirmed.A definitive root cause could not be established.The most probable root cause associated with the reader power issue is with a failure in the reader¿s internal power circuitry or electronic components, preventing the device from powering on as intended.A conclusion could not be reached regarding the report of tag migration.Capa/hra/ncr/scar are not deemed required at this moment by this event.Future events will be monitored and trended.Complaint confirmed: yes.Device history record (dhr) review: the dhr was reviewed for the corresponding lot, and no non-conformance or deviations were found.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24058645
Report Number1222780-2026-00021
Device Sequence Number18578232
Product Code NEU
UDI-Device Identifier00855436007037
UDI-Public(01)00855436007037(21)052354685(11)231025
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHB100
Device Catalogue NumberHB100
Device Lot Number50176444-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown